# SDR USAA040953

- Difficulty date: November 23, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65C80736
- Condition: Cracked
- Location: Fuselage
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - SUPPORT ANGLE, .1250 INCH CRACK, STA 260 C/L.  REPAIRED WITH NEW PART IAW MFG DWG 65-45833.  REPAIRED WITH NEW PART IAW MFG DWG 65-45833.
